# SDR CALA2014040890777

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 40,416 hours, 17,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT PIT BILGE AREA ON STRINGER 42R FROM FRAME 63 - 64.  REPAIR REQUIRES SRI INSP AT DEFINED INTERVALS.  REMOVED SECTION OF STRINGER 42R BETWEEN FRAME 62 - 63. INSTALLED FABRIC REPAIR STRINGER 42 BETWEEN 62 - 64 & INSTALLED FABRICATED SPLICE STRINGER 42 FROM FRAME 62 - 63 IAW SRM 53-00-13.  SRI INSPECTION OF STRINGER 42R BETWEEN FRAME 62 - 64.
